Das Zerfallen der Curven in gerade Linien

P. Gordan

Mathematische Annalen (1894)

  • Volume: 45, page 410-427
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gordan, P.. "Das Zerfallen der Curven in gerade Linien." Mathematische Annalen 45 (1894): 410-427. <http://eudml.org/doc/157739>.

author = {Gordan, P.},
journal = {Mathematische Annalen},
pages = {410-427},
title = {Das Zerfallen der Curven in gerade Linien},
url = {http://eudml.org/doc/157739},
volume = {45},
year = {1894},

AU - Gordan, P.
TI - Das Zerfallen der Curven in gerade Linien
JO - Mathematische Annalen
PY - 1894
VL - 45
SP - 410
EP - 427
UR - http://eudml.org/doc/157739
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.